# SDR FDEA201707272059

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,863 hours, 26,012 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 95128495
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TWO OCCASIONS DURING FLIGHT, RT FMC GAVE  INCORRECT PITCH COMMANDS TO AUTOPILOT.   R & R THE RT FMC IAW AMM 34-61-01-4-2.
